Zeta functions of three-dimensional p-adic Lie algebras. / Klopsch, Benjamin; Voll, Christopher.

In: Mathematische Zeitschrift, Vol. 263, No. 1, 09.2009, p. 195-210.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)195-210
Number of pages16
JournalMathematische Zeitschrift
Issue number1
Early online date25 Oct 2008
Publication statusPublished - Sep 2009
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 1273447